# SDR QXEA9902127

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Condition: Failed
- Location: Radar Sys
- Component: Allied Signa, 20671570153
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HLN - ELECTRICAL SMOKE COMING FROM RADIO RACK, TOP LEFT AREA.  REMOVED AND REPLACED RADAR RECEIVER TRANSMITTER, OPERATIONAL CHECK GOOD.
